# SDR DALA2023051904022

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 62783
- Aircraft time: 13,267 hours, 5,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4812012) DURING INSPECTION FOUND EXTERIOR EMERGENCY LIGHTING INOP. REPLACED GROUND BLOCK NOW CKS GOOD. REF B737 AMM 33-51 AND SWPM CHP 20.
